Alert archive / Tennessee / Flash Flood Warnings in 2008

Flash Flood Warning 112, NWS Memphis, TN

June 13, 2008Shelby County, Tennessee

NWS Memphis, TN issued this flash flood warning at Jun 13, 2008, 11:47 PM CDT for Shelby County, Tennessee. It was in force for 80 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2008, 11:47 PM CDT (04:47 UTC)
Expired
Jun 14, 2008, 1:07 AM CDT
In force
80 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

County Shelby County, TN

The radar

The Memphis radar (KNQA), 27 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1331 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1331 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1481 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMEG 140447
FFWMEG
TNC157-140645-
/O.NEW.KMEG.FF.W.0112.080614T0447Z-080614T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1147 PM CDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 145 AM CDT

* AT 1147 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED VERY HEAVY RAIN MEMPHIS. OVER THE PAST 2 HOURS 1 TO 2    
  INCHES OF RAINFALL HAS FALLEN ACROSS THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKELAND...
  FRAYSER...ELLENDALE...EADS AND BARTLETT.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3507 9017 3513 9016 3514 9014 3512 9008
      3514 9007 3521 9007 3525 9009 3527 9012
      3528 9012 3526 8965 3500 8966 3502 9020
TIME...MOT...LOC 0447Z 180DEG 0KT 3517 9008

$$
1 follow-up statement
000 
WGUS74 KMEG 140607
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
108 AM CDT SAT JUN 14 2008

TNC157-140618-
/O.CAN.KMEG.FF.W.0112.000000T0000Z-080614T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY TN-
108 AM CDT SAT JUN 14 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN SHELBY
COUNTY...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 3507 9017 3513 9016 3514 9014 3512 9008
      3514 9007 3521 9007 3525 9009 3527 9012
      3528 9012 3526 8965 3500 8966 3502 9020
TIME...MOT...LOC 0608Z 180DEG 0KT 3517 9008

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 7:45 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, Jun 13, 7:45 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
745 PM CDT FRI JUN 13 2008

.UPDATE...
LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE ACROSS
NORTHERN SECTIONS OF THE FORECAST AREA THIS EVENING. AS A
RESULT...HAVE UPDATED THE FORECAST TO INCREASE POPS TO CATEGORICAL
ACROSS AREAS NORTH OF INTERSTATE 40 THIS EVENING. MAIN HAZARDS
WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAINFALL AS WELL AS SOME
SMALL HAIL.  THE SOUTHERN END OF THIS LINE OF STORMS ACROSS NORTH
CENTRAL ARKANSAS SEEMS TO BE TAKING MORE OF A SOUTHEASTWARD DIVE.
IF THIS TREND CONTINUES...WE MAY NEED TO EXTEND THE CURRENT SEVERE
THUNDERSTORM WATCH SOUTHWARD TO INCLUDE THE ADDITIONAL COUNTIES.
OTHERWISE...THE CURRENT FORECAST IS IN GOOD SHAPE AND NO OTHER
CHANGES WERE MADE AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 325 PM CDT FRI JUN 13 2008/

DISCUSSION...

WARM AND HUMID AIRMASS REMAINS OVER THE MIDSOUTH THIS
AFTERNOON...WITH TEMPERATURES IN THE UPPER 80S/LOWER 90S WHERE IT
HASNT RAINED YET AND DEWPOINTS IN THE LOWER 70S. AS A
RESULT...AIRMASS HAS BECOME VERY UNSTABLE WITH SBCAPES BETWEEN
2500-3000 AND LI/S BETWEEN -4 AND -6. NUMEROUS PULSE
TYPE/DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER
PARTS OF NORTH MISSISSIPPI AND WEST TENNESSEE THROUGH THE EARLY
EVENING HOURS.

UPPER LEVEL RIDGE WHICH HAS BEEN IN CONTROL OF THE MIDSOUTH WEATHER
WILL BEGIN TO WEAKEN SOME AS UPPER LEVEL SYSTEM CONTINUES TO MOVE
ACROSS THE NORTHERN PLAINS. THIS WILL ALLOW A WEAK FRONTAL BOUNDARY
TO APPROACH THE MIDSOUTH FROM THE NORTHWEST. ABUNDANT INSTABILITY
AND STRONGER WINDS ALOFT WILL BE PRESENT AS THE BOUNDARY ENTERS THE
NORTHERN AREAS OF THE MIDSOUTH...SO A FEW STRONG TO SEVERE STORMS
CANNOT BE RULED OUT. HOWEVER...WOULDNT BE SURPRISED TO SEE
ADDITIONAL DEVELOPMENT SOUTH OF THIS AREA AS NUMEROUS OUTFLOW
BOUNDARIES FROM DIURNAL CONVECTION MAY SERVE AS A RENEWED FOCUS FOR
THUNDERSTORM DEVELOPMENT AS BOUNDARY SAGS TO THE SOUTH. RETAINED THE
LIKELY POPS ACROSS THE NORTH/NORTHWEST AND TAPERED OFF TO SLIGHT
CHANCES OVER FAR SOUTHEAST AREAS.

THE FRONT WILL CONTINUE TO WEAKEN AS IT CONTINUES TO DRIFT SOUTH
ACROSS THE REGION ON SATURDAY. SHOWER AND THUNDERSTORM ACTIVITY
WILL SHIFT TO NORTH MISSISSIPPI SATURDAY AS AIRMASS WILL REMAIN
UNSTABLE.  SOMEWHAT DRIER AIR WILL MOVE INTO NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL... AND PARTS OF WEST
TENNESSEE...WHICH WILL END SHOWER AND THUNDERSTORM ACTIVITY OVER
THESE PARTS.

THE ENTIRE FORECAST AREA WILL BE RAIN-FREE ON SUNDAY AS HIGH
PRESSURE AND WEAK RIDGING SETTLES BACK ACROSS THE REGION.
TEMPERATURES WILL CLIMB INTO THE LOWER 90S UNDER MOSTLY SUNNY
SKIES.

HEADING INTO THE NEXT WEEK...NORTHWEST FLOW WILL DEVELOP ACROSS THE
MIDSOUTH AS SOUTHWEST RIDGE AND EASTERN CONUS TROUGH BECOMES
ESTABLISHED. THIS WILL ALLOW FOR FAST MOVING DISTURBANCES TO QUICKLY
DIVE SOUTHEAST ACROSS THE FORECAST AREA. INCREASED CHANCES FOR
SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE THROUGHOUT THE COURSE OF
NEXT WEEK...BUT TIMING EACH INDIVIDUAL QUICK MOVING IMPULSE WILL BE
DIFFICULT TO RESOLVE THIS FAR OUT. FIRST DISTURBANCE APPEARS TO DROP
DOWN ON MONDAY MORNING WITH ANOTHER IMPULSE ON TUESDAY. NOT TOO
CONFIDENT AT THIS TIME AS THERE EXISTS SOME TIMING AND STRENGTH
ISSUES BETWEEN THE GFS AND EURO. POPS IN THE EXTENDED WILL MOST
LIKELY HAVE TO BE REFINED IN SUBSEQUENT FORECASTS AS MODEL
DISCREPANCIES WILL HOPEFULLY BE RESOLVED. THEREFORE...ONLY SLIGHT
END POPS WERE MAINTAINED THROUGHOUT THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  73  89  70  94 /  70  30  10  10
MKL  70  88  63  91 /  90  30  10  10
JBR  70  89  65  93 / 100  20  10  10
TUP  71  88  67  92 /  40  50  20  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

KNS/TAB

In the hours before

Local storm report, Jun 13, 10:01 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1001 PM CDT FRI JUN 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     NON-TSTM WND DMG 2 W CARUTHERSVILLE      36.18N 89.70W
06/13/2008                   PEMISCOT           MO   PUBLIC

            WINDS BLEW PART OF THE ROOF OFF OF RADIO STATION KCRV IN
            CARUTHERSVILLE. POWER IS OUT IN PART OF THE AREA. A FEW
            TREES DOWN IN CARUTHERSVILL AS WELL.

0805 PM     TSTM WND DMG     UNION CITY              36.42N 89.05W
06/13/2008                   OBION              TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN IN UNION CITY.

0850 PM     HAIL             COTTAGE GROVE           36.38N 88.48W
06/13/2008  E1.00 INCH       HENRY              TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN COTTAGE GROVE WITH WINDS ESTIMATED
            AT 45 MPH. NUMEROUS TREES DOWN THROUGHOUT COTTAGE GROVE.

0850 PM     TSTM WND DMG     5 W DYER                36.07N 89.08W
06/13/2008                   GIBSON             TN   EMERGENCY MNGR

            SEVERAL TREES DOWN BETWEEN DYER AND YORKVILLE.

0905 PM     HAIL             2 N PARIS               36.33N 88.31W
06/13/2008  E0.75 INCH       HENRY              TN   TRAINED SPOTTER

            PENNY SIZE HAIL JUST NORTH OF PARIS.

&&

CCD
Special weather statement, Jun 13, 10:08 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1008 PM CDT FRI JUN 13 2008

ARZ036-TNZ049-050-088-089-140415-
CRITTENDEN AR-FAYETTE TN-SHELBY TN-HAYWOOD TN-TIPTON TN-
1008 PM CDT FRI JUN 13 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  NORTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
  TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40
TO 50 MPH WINDS WAS LOCATED FROM BELLE EAGLE TO 7 MILES SOUTHWEST OF
GILMORE AT 1008 PM CDT...MOVING SOUTHEAST AT 20 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN...FAYETTE...HAYWOOD...SHELBY AND TIPTON
COUNTIES...INCLUDING THE CITIES OF BARTLETT...BROWNSVILLE...
COVINGTON...MARION...MILLINGTON...TURRELL AND WEST MEMPHIS...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN
EFFECT UNTIL 1115 PM CDT.
Local storm report, Jun 13, 10:16 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 PM CDT FRI JUN 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     NON-TSTM WND DMG 2 W CARUTHERSVILLE      36.18N 89.70W
06/13/2008                   PEMISCOT           MO   PUBLIC

            WINDS BLEW PART OF THE ROOF OFF OF RADIO STATION KCRV IN
            CARUTHERSVILLE. POWER IS OUT IN PART OF THE AREA. A FEW
            TREES DOWN IN CARUTHERSVILL AS WELL.

0805 PM     TSTM WND DMG     UNION CITY              36.42N 89.05W
06/13/2008                   OBION              TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN IN UNION CITY.

0850 PM     HAIL             COTTAGE GROVE           36.38N 88.48W
06/13/2008  E1.00 INCH       HENRY              TN   TRAINED SPOTTER

            QUARTER SIZE HAIL IN COTTAGE GROVE WITH WINDS ESTIMATED
            AT 45 MPH. NUMEROUS TREES DOWN THROUGHOUT COTTAGE GROVE.

0850 PM     TSTM WND DMG     5 W DYER                36.07N 89.08W
06/13/2008                   GIBSON             TN   EMERGENCY MNGR

            SEVERAL TREES DOWN BETWEEN DYER AND YORKVILLE.

0902 PM     TSTM WND DMG     TRENTON                 35.97N 88.94W
06/13/2008                   GIBSON             TN   LAW ENFORCEMENT

            2 BIG TREES DOWN BLOCKING CHRISTMASVILLE ROAD IN TRENTON.

0905 PM     HAIL             2 N PARIS               36.33N 88.31W
06/13/2008  E0.75 INCH       HENRY              TN   TRAINED SPOTTER

            PENNY SIZE HAIL JUST NORTH OF PARIS.

&&

CCD
Special weather statement, Jun 13, 10:25 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1025 PM CDT FRI JUN 13 2008

TNZ049-050-089-140430-
FAYETTE TN-HAYWOOD TN-TIPTON TN-
1025 PM CDT FRI JUN 13 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  NORTHERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHWESTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
  EASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 7
MILES SOUTHEAST OF COVINGTON AT 1025 PM CDT...MOVING SOUTHEAST AT 15
MPH. THE LEADING EDGE OF THE STRONG THUNDERSTORM WINDS WERE UP TO 10
MILES IN ADVANCE OF THE APPROACHING THUNDERSTORMS.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN FAYETTE...HAYWOOD AND TIPTON COUNTIES...INCLUDING THE CITY
OF COVINGTON...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT IS IN EFFECT UNTIL 1130 PM CDT.
Special weather statement, Jun 13, 11:15 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1115 PM CDT FRI JUN 13 2008

ARZ036-TNZ088-140500-
CRITTENDEN AR-SHELBY TN-
1115 PM CDT FRI JUN 13 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  SHELBY COUNTY IN SOUTHWEST TENNESSEE...

A LINE OF STRONG THUNDERSTORMS PRODUCING PEA TO DIME SIZE HAIL AND 40
TO 50 MPH WINDS WAS LOCATED FROM 3 MILES WEST OF JENNETTE TO
ARLINGTON AT 1115 PM CDT...MOVING SOUTHEAST AT 23 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN AND SHELBY COUNTIES...INCLUDING THE CITIES OF
BARTLETT...COLLIERVILLE...EARLE...GERMANTOWN...MARION...MIDTOWN
MEMPHIS...MILLINGTON AND WEST MEMPHIS...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL MIDNIGHT
CDT.
Special weather statement, Jun 13, 11:43 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1143 PM CDT FRI JUN 13 2008

TNZ053-090-091-140530-
CHESTER TN-HARDEMAN TN-MCNAIRY TN-
1143 PM CDT FRI JUN 13 2008

...THIS SIGNIFICANT WEATHER ALERT IS FOR...

  SOUTHWESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  SOUTHEASTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
  MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...

STRONG THUNDERSTORMS PRODUCING 40 TO 50 MPH WINDS WERE LOCATED 3
MILES NORTHEAST OF BOLIVAR AT 1143 PM CDT...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORM.

PEOPLE IN CHESTER...HARDEMAN AND MCNAIRY COUNTIES...INCLUDING THE
CITIES OF BOLIVAR AND SELMER...SHOULD MONITOR THIS STORM CLOSELY.
THIS SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1230 AM CDT.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:04 PM CDTSevere Thunderstorm WarningMEGHenry, Weakley41 min
Jun 13, 7:47 PM CDTAreal Flood AdvisoryMEGHenry, Weakley118 min
Jun 13, 7:52 PM CDTSevere Thunderstorm WarningMEGDyer, Gibson, Obion, Weakley38 min
Jun 13, 8:01 PM CDTSevere Thunderstorm WarningMEGHenry59 min
Jun 13, 8:19 PM CDTFlash Flood WarningMEGHenry, Obion, Weakley3 hr
Jun 13, 8:28 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henry, Weakley47 min
Jun 13, 8:54 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Decatur, Gibson, Haywood, Henderson and 1 more51 min
Jun 13, 8:58 PM CDTSevere Thunderstorm WarningMEGHenry29 min
Jun 13, 9:20 PM CDTAreal Flood AdvisoryMEGCrockett, Dyer, Gibson, Lauderdale, Obion3 hr
Jun 13, 10:14 PM CDTAreal Flood AdvisoryMEGCarroll, Gibson, Lauderdale, Tipton3 hr
Jun 13, 10:19 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton56 min
Jun 13, 10:20 PM CDTAreal Flood AdvisoryMEGCrockett, Haywood, Lauderdale115 min
Jun 13, 10:50 PM CDTAreal Flood AdvisoryMEGShelby115 min
Jun 13, 11:01 PM CDTAreal Flood AdvisoryMEGChester, Decatur, Haywood, Henderson, Madison119 min
Jun 13, 11:22 PM CDTAreal Flood AdvisoryMEGFayette, Hardeman, Haywood, Madison, Tipton113 min
Jun 14, 12:04 AM CDTAreal Flood AdvisoryMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more116 min
Jun 14, 12:21 AM CDTFlash Flood WarningMEGChester, Hardeman, Hardin, McNairy, Madison3 hr
Jun 14, 3:17 AM CDTAreal Flood AdvisoryMEGHaywood, Lauderdale, Tipton118 min

Nearby

Flash Flood Warnings in Tennessee, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.